International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 16, Number 3 (2018)

12 articles

  1. Solvability of multi-point value problems with integral condition at resonance

    Rabah Khaldi, Mohammed Kouidri

    Int. J. Anal. Appl. 16 (2018), 306–316 ·https://doi.org/10.28924/2291-8639-16-2018-306

  2. Lacunary I_2-Invariant Convergence and Some Properties

    Ugur Ulusu, Erdinc Dundar, Fatih Nuray

    Int. J. Anal. Appl. 16 (2018), 317–327 ·https://doi.org/10.28924/2291-8639-16-2018-317

  3. Time Control Charts Through NHPP Based on Dagum Distribution

    B. Srinivasa Rao, P. Sricharani

    Int. J. Anal. Appl. 16 (2018), 328–339 ·https://doi.org/10.28924/2291-8639-16-2018-328

  4. Harmonic m-Preinvex Functions and Inequalities

    Muhammad Aslam Noor, Khalida Inayat Noor, Sabah Iftikhar, Awais Gul Khan

    Int. J. Anal. Appl. 16 (2018), 340–352 ·https://doi.org/10.28924/2291-8639-16-2018-340

  5. Characterization of Nash Equilibrium Strategy for Heptagonal Fuzzy Games

    F. Madandar, S. Haghayeghi, S. M. Vaezpour

    Int. J. Anal. Appl. 16 (2018), 353–367 ·https://doi.org/10.28924/2291-8639-16-2018-353

  6. Some Remarks on the Zeros of Tribonacci Polynomials

    Oznur Oztunc Kaymak

    Int. J. Anal. Appl. 16 (2018), 368–373 ·https://doi.org/10.28924/2291-8639-16-2018-368

  7. Majorization Inequalities via Peano's Representation of Hermite's Polynomial

    N. Latif, N. Siddique, J. Pecaric

    Int. J. Anal. Appl. 16 (2018), 374–399 ·https://doi.org/10.28924/2291-8639-16-2018-374

  8. On Weakly 2-Absorbing Semi-Primary Submodules of Modules over Commutative Rings

    Pairote Yiarayong, Manoj Siripitukdet

    Int. J. Anal. Appl. 16 (2018), 400–413 ·https://doi.org/10.28924/2291-8639-16-2018-400

  9. Weighted Minimal and Weighted Flat Surfaces of Revolution in Galilean 3-Space with Density

    Ahmet Kazan, H. Bayram Karadag

    Int. J. Anal. Appl. 16 (2018), 414–426 ·https://doi.org/10.28924/2291-8639-16-2018-414

  10. Some Properties of Generalized Strongly Harmonic Convex Functions

    Muhammad Aslam Noor, Khalida Inayat Noor, Sabah Iftikhar, Farhat Safdar

    Int. J. Anal. Appl. 16 (2018), 427–436 ·https://doi.org/10.28924/2291-8639-16-2018-427

  11. The EOQ Model: A Differential Cyclic System for Calculating Economic Order Quantity

    Rabha Ibrahim, Samir Hadid

    Int. J. Anal. Appl. 16 (2018), 437–444 ·https://doi.org/10.28924/2291-8639-16-2018-437

  12. Q_K-Type Spaces of Quaternion-Valued Functions

    M.A. Bakhit

    Int. J. Anal. Appl. 16 (2018), 445–453 ·https://doi.org/10.28924/2291-8639-16-2018-445